# SDR SWAA2023031301351

- Difficulty date: February 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 453A261113
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP THREE EACH PLATE-SPLICE CORRODED P/N 453A2611-13<[01] RECEIVED 3 EA NEW AFT CARGO COMPARTMENT PLATE-SPLICE P/N 4532611-3. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q0049HDD;[02] VERIFIED STEP #1.
